# SDR K11A2008112872220

- Difficulty date: April 30, 2007
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,215 hours, 35,965 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Separated
- Location: Rt Elevator
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR T/E OTBD EDGE NEXT TO STATIC WICK BASE SKIN IS SEPARATING.
